# SDR FDEA201410173250

- Difficulty date: October 17, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT MIDDLE STRAP FOUND CORRODED AT BS 1825 STRINGERS 3 - 6R.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-80-15 FIG 101 TABLE 101 ALLOWABLE DAMAGE 1 REV 113.  REPAIRED IAW SRM 53-80-15 FIG 202 DETAIL II REPAIR 1 REV 113    REPAIR CLASSIFIED AS MAJOR.
